MathSciNet Relay Station
MathSciNet bibliographic data
MR2013981 60H15 (60G15)
Tindel, S.; Tudor, C. A.; Viens, F. Stochastic evolution equations with fractional Brownian motion. Probab. Theory Related Fields 127 (2003), no. 2, 186–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement